# SDR EIAA2000117

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - L/G - LEFT WLG W/W STA 1341 - STA 1346.  LBL 1-7 AREA UPPER KEEL BEAM CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND-OUT CORROSION DEPTH 0.02 INCH, WIDTH 2 INCHES, LENGTH 4 INCHES.  OUT OF SRM 53-10-01 LIMITS.  REF:  HAECO SRWS NR 916838 KEEL BEAM UPPER WEB REPAIRED AT LEFT WLG W/W BS 1350 LBL 1-7 PER SRM 51-40-02W FIG 1.  (X)
